# SDR IPXA2015041688129

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 25,989 hours, 17,306 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW DIFFICULT TO UNLATCH, ADJUSTED LINK ARM ON F/O'S SIDE WINDOW IAW AMM 56-11-02-825-001, CLEANED ALL LOCKING CAMS OPERATED WINDOW SEVERAL TIMES, PRESSURIZED ACFT TO 4 PSI.  OPS WAS NORMAL REF AMM 56-11-02-715-020.
